MathSciNet Relay Station
MathSciNet bibliographic data
MR1323680 (96a:16014) 16K20 (12E15)
Brussel, Eric Noncrossed products and nonabelian crossed products over $\bold Q(t)$ and $\bold Q((t))$. Amer. J. Math. 117 (1995), no. 2, 377–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement